# SDR 2005FA0000627

- Difficulty date: April 22, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N200GT
- Make and model: Amd FALCON
- Aircraft serial: 137
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 30032871
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESS IN FLIGHT, PRECAUTIONARY SHUTDOWN PERFORMED.  23 PSI LOWEST READING ON OIL PRESS INDICATOR.  OIL PRESS NEVER WENT TO -0- PSI. PRECAUTIONARY SHUTDOWN PERFORMED ON NR2 ENG.  DECLARED EMERGENCY.  ENG ROTATION WAS NORMAL AFTER SHUTDOWN.  OIL QTY INDICATION AT BOTTOM OF DIPSTICK WHEN CKD ON ARRIVAL.  OIL LEAKING IN FAN BYPASS AREA OF ENG.  FOUND OB SURFACE OIL COOLER, DISCOVERED BOTH AFT MNT BRKTS CRACKED.  REPLACED BOTH BRKTS.  REPLACED BOTH IB AND OB OIL TUBES.  FOUND CRACKS IN UPR, LWR FAIRING, AFT OF FRONT FRM, REPLACED FAIRINGS.  FOUND CRACKS IN BOLT HOLES ON 3 DAGMAR ASSY, REPLACED.  FWD SEAL FOR COMP SEC OUTER COWL WORN, REPLACED SEAL.  ENG RUN AND LEAK CHECK PERFORMED, NO LEAKS NOTED.
